MathSciNet Relay Station
MathSciNet bibliographic data
MR2656052 (2011c:62312) 62N01 (62G05 62N02 62N05)
Xia, Yingcun; Zhang, Dixin; Xu, Jinfeng Dimension reduction and semiparametric estimation of survival models. J. Amer. Statist. Assoc. 105 (2010), no. 489, 278–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement